Asasantin Conjunctivitis Side Effect Reports
The following Asasantin Conjunctivitis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Conjunctivitis, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Anaemia, Conjunctivitis, Eosinophilia, Leukocytosis, Pyrexia, Rash Erythematous, Renal Failure, Skin Exfoliation, Thrombocytopenia|
This Conjunctivitis side effect was reported by a physician from FRANCE. A 75-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantine Lp (dosage: NA), which was started on Nov 30, 2004. Concurrently used drugs:
|Anaemia, Conjunctivitis, Eosinophilia, Hyperthermia, Leukocytosis, Mucous Membrane Disorder, Oedema, Pyrexia|
This Conjunctivitis Asasantine Lp side effect was reported by a physician from on Apr 01, 2005. A Female , 75 years of age, weighting 132.3 lb, was treated with Asasantine Lp. The patient presented the following health conditions:
Asasantin Conjunctivitis Causes and Reviews
Conjunctivitis is the medical name for pink eye. It involves inflammation of the outer layer of the eye and inside of the eyelid. It can cause swelling, itching, burning, discharge, and redness. Causes include
- Bacterial or viral infection
- Substances that cause irritation
- Contact lens products, eye drops, or eye ointments
Pinkeye usually does not affect vision. Infectious pink eye can easily spread from one person to another. The infection will clear in most cases without medical care, but bacterial pinkeye needs treatment with antibiotic eye drops or ointment.
NIH: National Eye Institute
Asasantin Conjunctivitis Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|